# SDR DHL2002363512

- Difficulty date: August 10, 2002
- Submitted: August 27, 2002
- Operation: Air carrier
- Aircraft: N363DH
- Make and model: Airbus A300 B4-203
- Aircraft serial: 85
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK, RT WING FWD OF NR 6 FLAP TRACK ASSY HAS EXFOLIATION ON LOWER WING PLANK AT DRAIN HOLE.  REMOVED CORROSION IAW A300 SRM 51-40-11.  REMOVED DAMAGED FASTENER AND COUNTERSUNK HOLE PER A300 SRM 51-30-43 AND REINSTALLED NEW FASTENER IAW A300 SRM 51-30-35.  APPLIED CORROSION PREVENTATIVE IAW A300 SRM 51-40-11, OK TO PRIME.  PRIMED AFFECTED AREA IAW A300 SRM 51-40-12.  APPLIED TOP COAT TO AFFECTED AREA IAW A300 SRM 51-40-12.  PERFORMED ABOVE APPROVAL CONTAINED IN RAS/BAE/101/2002.
